MathSciNet Relay Station
MathSciNet bibliographic data
MR593011 08A30 (06B15 08A60 20E15)
Pálfy, Péter Pál; Pudlák, Pavel Congruence lattices of finite algebras and intervals in subgroup lattices of finite groups. Algebra Universalis 11 (1980), no. 1, 22–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement